MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC T25 STARDRIVE SHAFT F/MATRIX STANDARD; SCREWDRIVERS

WRIGHTS LANE SYNTHES USA PRODUCTS LLC T25 STARDRIVE SHAFT F/MATRIX STANDARD; SCREWDRIVERS
Model Number 03.632.002
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Event occurred on an unknown date in 2021.Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.Reporter is a j&j employee.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that on an unknown date in 2021 during a spinal surgery revision, one (1) torque limiting ratchet handle wasnt torquing correctly during final tightening which led to the stripping of three (3) screwdrivers.The surgical outcome are unknown.There was no patient consequence.Concomitant device reported: unk - locking/set screws (part# unknown; lot# unknown; quantity: unknown).This report is for one (1) t25 stardrive shaft f/matrix standard.This is report 3 of 4 for (b)(4).
 
Event or Problem Description
Additionally, upon tightening a parallel connecter, a t15 screwdriver was also stripped.This is report 3 of 5 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: b5 d10 device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.B5 - number of parts.

Brand Name
T25 STARDRIVE SHAFT F/MATRIX STANDARD
Common Device Name
SCREWDRIVERS
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key12034741
Report Number2939274-2021-03091
Device Sequence Number4403218
Product Code HXX
UDI-Device Identifier10705034718675
UDI-Public10705034718675
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.632.002
Device Catalogue Number03.632.002
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/28/2021
Supplement Date Received by Manufacturer06/28/2021
Initial Report FDA Received Date06/21/2021
Supplement Report FDA Received Date06/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
10NM TORQ LIMITING RATCHET HANDL-6MM HXC; T25 STARDRIVE SHAFT F/MATRIX LONG; T25 STARDRIVE SHAFT F/MATRIX LONG; UNK - LOCKING/SET SCREWS; UNK - SCREWDRIVERS; UNK PARALLEL CONNECTOR